DOI 10.1111/j.1368-504x.2005.00359.x
Медицинская библиотека · International journal of clinical practice. Supplement · 2005
Sudden sensorineural hearing loss following intracarotid injection of heroin.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
A 26-year-old male presented with sudden right-sided sensorineural hearing loss after injection of heroin into the right neck. The hearing loss was found to be profound with no other associated abnormalities on examination or investigation. There was no change at 3-month follow-up. This was most probably due to arterial injection and is a previously unreported complication of heroin abuse.
Для цитирования: Kortequee S, Agada F O, Coatesworth A P. Sudden sensorineural hearing loss following intracarotid injection of heroin.. International journal of clinical practice. Supplement. 2005. DOI: 10.1111/j.1368-504x.2005.00359.x.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.